ID 110905
Author
Content Type
Departmental Bulletin Paper
Description
In this note, we consider the Cauchy problem of nonlinear degenerate parabolic equations including the level set equation of the mean curvatue equation and the p-Laplace diffusion equation with p ≥ 2. We shall give existence and uniqueness results to such equations provided that the initial data is uniformly continuous.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
49
Start Page
13
End Page
22
Sort Key
13
Published Date
2015
EDB ID
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology